RI UFLA (Universidade Federal de Lavras) >
Revistas UFLA >
Infocomp >

Please use this identifier to cite or link to this item: http://repositorio.ufla.br/jspui/handle/1/10256

Title: Time complexity of algorithms that update the Sierpinski-like and modified Hilbert curves
???metadata.dc.creator???: Oliveira, Sanderson L. Gonzaga de
Kischinhevsky, Maurício
Keywords: Time complexity
Space-filling curves
Hilbert-like Curve
Sierpinski-like Curve
Complexidade de tempo
Curvas de preenchimento espacial
Curva similar de Hilbert
Curva similar de Sierpinski
Publisher: Editora da UFLA
???metadata.dc.date???: 1-Mar-2010
Citation: OLIVEIRA, S. L. G. de; KISCHINHEVSKY, M. Time complexity of algorithms that update the Sierpinski-like and modified Hilbert curves. INFOCOMP: Journal of Computer Science, Lavras, v. 9, n. 1, p. 90-97, Mar. 2010.
Abstract: This paper presents the time complexity of two algorithms that update space-filling curves of adaptively refined domains. The Modified Hilbert (space-filling) Curve was proposed to traverse square-shaped adaptive-refined meshes. Whereas, the Sierpinski-like (space-filling) Curve was proposed in order to traverse triangular-shaped adaptive-refined meshes. Those curves are variations of the namesimilar well-known space-filling curves, i.e. the Hilbert Curve and the Sierpinski Curve. Moreover, they ´are adapted from those classical curves that traverse regular discretized domains. This paper describes the asymptotic tight bounds of algorithms that update the Sierpinski-like and the Modified Hilbert Curves'space-filling curves.
Other Identifiers: http://www.dcc.ufla.br/infocomp/index.php/INFOCOMP/article/view/295
???metadata.dc.language???: eng
Appears in Collections:Infocomp

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

View Statistics


DSpace Software Copyright © 2002-2010  Duraspace - Feedback